# SDR ASAA2021091936005

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 55,270 hours, 16,375 cycles
- Engine: Ge
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6780
- Condition: Inoperative
- Location: #1 Engine
- Part time: 42,417 hours, 13,804 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT COWL VALVE OPEN LIGHT REMAINS ON BRIGHT WHEN #1 ENG ANTI ICE SELECTED ON. WHEN SELECTED OFF, LIGHT EXTINGUISHES. GROUNDED - YES. VERIFIED COWL OPEN & TRANSIT LT WORKS OK WHEN JUMPERED @ DP1303. REF B737-800 WDM 30-21-11-10. REMOVED AND REPLACED #1 ENG TAI VALVE REF B737-800 AMM 30-21-11. OP CHECK GOOD NO LEAKS NOTED.
